# SDR 97ZZZX3456

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Maryland State Police Aviation Command, repair station KY1R287K
- Aircraft: N65MD
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6464
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 9580111270
- Condition: Malfunction
- Location: Engine
- Part time: 1,383 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERSPEED SENSOR LIGHT STAYS ON.
